| Model Number |
72404282 |
| Medical Device Problem Codes |
Collapse (1099); Deflation Problem (1149); Inflation Problem (1310); Defective Device (2588); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced discomfort.An attempt was made to activate the device; however, it was found that the device does not inflate nor deflate being a blockage in the tube between the reservoir and pump the suspected cause.In addition, the pump was reported to stay flat when pressed.A forced deflation maneuver was performed.The device remains implanted, and a revision surgery has not been scheduled.No additional patient complications were reported.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced discomfort.An attempt was made to activate the device; however, it was found that the device does not inflate nor deflate being a blockage in the tube between the reservoir and pump the suspected cause.In addition, the pump was reported to stay flat when pressed.A forced deflation maneuver was performed.Additional information reported that on july 5, 2024, the explant surgery was performed.It was noted that the tube from the pump to the reservoir was twisted many times on both sides.The device was removed with no additional patient complications reported.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The first cylinder had wear at a fold in the middle and distal end.The first cylinder passed leakage testing.The second cylinder had a hole with a leak in the proximal end from sharp instrument damage.The momentary squeeze (ms) pump passed visual inspection, leakage testing and functional testing.The flat reservoir passed visual inspection and leakage testing.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced discomfort.An attempt was made to activate the device; however, it was found that the device does not inflate nor deflate being a blockage in the tube between the reservoir and pump the suspected cause.In addition, the pump was reported to stay flat when pressed.A forced deflation maneuver was performed.Additional information reported that on (b)(6) 2024, the explant surgery was performed.It was noted that the tube from the pump to the reservoir was twisted many times on both sides.The device was removed with no additional patient complications reported.
Event or Problem Description